# SDR DHL9672229C

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws  629
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT WING RIB STA 629 CRACKED AT LOWER CHORD IN AREA OF STR 8 ATTACH BOLT.  STOP DRILLED, HFEC AND INSTALLED DOUBLER PER SRM 57-10-5, 10.5 BY 3.5.
